MathSciNet Relay Station
MathSciNet bibliographic data
MR2336318 11M26 (11M41 30B50)
de Roton, Anne Généralisation du critère de Beurling-Nyman pour l'hypothèse de Riemann. (French) [Generalization of the Beurling-Nyman criterion for the Riemann hypothesis] Trans. Amer. Math. Soc. 359 (2007), no. 12, 6111–6126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement